# SDR AWXA200200582

- Difficulty date: July 5, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 48,634 hours, 33,067 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 3111364601
- Condition: Arced
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SNA - BURNING ODOR - FLT 0137 - EN ROUTE FROM LAS TO SNA AN ELECTRICAL AND RUBBER BURNING ODOR WAS OBSERVED IN THE COCKPIT AND CABIN. MAINTENANCE TROUBLESHOT AND FOUND THE NR 1 TRU CIRCUIT BREAKER POPPED ON THE P-6 PANEL, AND A BURNED ELECTRICAL ODOR COMING FROM THE NR 1 TRU ASSY IN THE E/E BAY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 TRU AND PERFORMED AN OPS CHECK IAW BMM 24-21-31, THE CHECK WAS GOOD.   VENDOR BENCH TEST OF TRU AND CONFIRMED FAILURE OF UNIT, ELECTRICAL ARCING OCCURRED DURING POWER UP ON BENCH STAND. ARCING OCCURRED AS INPUT POWER WAS SLOWLY INCREASING AND DUE TO TRANSFORMER T1 BREAKING DOWN.  WHEN UNIT WAS DISASSEMBLED CAPACITOR C1 WAS ALSO FOUND WITH THE END CHARED. REPLACED THE T1 TRANSFO
